# SDR ALGA201203121205

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N189AL
- Make and model: Bell 206L-4
- Aircraft serial: 52340
- Aircraft time: 10,348 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Housing
- Part number: 406040506101
- Part serial: M033
- Condition: Corroded
- Location: Free Wheel Unit
- Component: Free Wheel Unit, Bell
- Component part number: 406040500143FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREE WHEEL UNIT HOUSING HAS PITTING CORROSION BEYOND LIMITS.
